Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 183, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 20, 2012, 5:09 PM CDT for Crittenden County, Arkansas; Shelby County, Tennessee. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2012, 5:09 PM CDT (22:09 UTC)
- Expired
- May 20, 2012, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Shelby County, TN
The radar
The Memphis radar (KNQA), 36 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
385
WUUS54 KMEG 202209
SVRMEG
ARC035-TNC157-202300-
/O.NEW.KMEG.SV.W.0183.120520T2209Z-120520T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
509 PM CDT SUN MAY 20 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 600 PM CDT
* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WEST
MEMPHIS...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MEMPHIS AND T O FULLER STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR WAPANOCCA LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3516 9006 3506 9011 3500 9018 3514 9031
3522 9027
TIME...MOT...LOC 2210Z 305DEG 7KT 3513 9024
$$1 follow-up statement
582
WWUS54 KMEG 202252
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
552 PM CDT SUN MAY 20 2012
ARC035-TNC157-202300-
/O.EXP.KMEG.SV.W.0183.000000T0000Z-120520T2300Z/
CRITTENDEN AR-SHELBY TN-
552 PM CDT SUN MAY 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHELBY AND EAST
CENTRAL CRITTENDEN COUNTIES WILL EXPIRE AT 600 PM CDT...
AT 550 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
.CONTINUE TO MONITOR WEATHER CONDITIONS AS FUTURE WARNINGS AND/OR
SIGNIFICANT WEATHER ADVISORIES ARE POSSIBLE FOR YOUR AREA.
LAT...LON 3516 9006 3506 9011 3500 9018 3514 9031
3522 9027
TIME...MOT...LOC 2250Z 305DEG 7KT 3509 9016
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:51 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 20, 3:51 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 351 PM CDT SUN MAY 20 2012 .DISCUSSION...20Z SURFACE ANALYSIS THIS AFTERNOON PLACES A SURFACE LOW ACROSS WESTERN LAKE SUPERIOR WITH A TRAILING COLD FRONT EXTENDING FROM THE LOW INTO EAST CENTRAL MISSOURI AND WESTERN ARKANSAS. ACROSS THE MID SOUTH...ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG THE MISSISSIPPI RIVER THIS AFTERNOON. TEMPERATURES AS OF 3 PM CDT ARE AROUND 90 DEGREES AT MOST LOCATIONS. STRONG TO SEVERE THUNDERSTORM POTENTIAL IN THE SHORT TERM AND THE POTENTIAL FOR HOT TEMPERATURES LATER IN THE WEEK ARE THE PREDOMINANT CONCERNS IN THIS AFTERNOON/S FORECAST. SHOWERS AND THUNDERSTORMS HAVE BEEN MOSTLY CONFINED THIS AFTERNOON THUS FAR TO AREAS IN THE MISSISSIPPI RIVER DELTA WHERE MOISTURE HAS BEEN SOMEWHAT BETTER. WITH VERY LITTLE SHEAR ALOFT THIS PULSE TYPE CONVECTIVE ACTIVITY HAS BEEN PRIMARILY DRIVEN BY DAYTIME INSTABILITY AND CONVECTIVE TEMPERATURES BEING REACHED. THUS...THIS AFTERNOON SHOWER/THUNDERSTORM ACTIVITY IS NOT EXPECTED TO MOVE MUCH. AT THE SAME TIME...AN APPROACHING COLD FRONT LOCATED OVER ARKANSAS IS EXPECTED TO BEGIN MOVING INTO THE MISSISSIPPI RIVER DELTA THIS EVENING...SLOWLY MOVE THROUGH THE REMAINDER OF THE MID SOUTH LATE TONIGHT INTO MONDAY...AND GRADUALLY CLEAR OUT OF NORTH MISSISSIPPI BY MONDAY EVENING. OVERALL SHEAR WITH THIS COLD FRONT REMAINS VERY WEAK AT BEST /0-6 KM BULK SHEAR VALUES BELOW 15 KTS/ AND NOT OVERLY IMPRESSED WITH THE POTENTIAL FOR A WIDESPREAD STRONG/SEVERE THREAT WITH THE ADDITIONAL SHOWER/THUNDERSTORM DEVELOPMENT ALONG THE FRONT...UNLESS A COLD POOL IS ABLE TO DEVELOP UPSTREAM AND MOVE ACROSS THE MID SOUTH THROUGH THIS PERIOD. NONETHELESS...WILL CONTINUE TO MENTION AN ISOLATED STRONG/SEVERE THUNDERSTORM THREAT IN THE HAZARDOUS WEATHER OUTLOOK DURING THIS TIMEFRAME. THE MAIN THREAT WILL BE DAMAGING WINDS FOR ANY THUNDERSTORMS THAT ARE ABLE TO REACH SEVERE LIMITS. 12Z LONG TERM GFS/ECMWF LONG TERM MODELS INDICATE A STRONG UPPER LEVEL RIDGE IS EXPECTED TO BUILD INTO THE LOWER MISSISSIPPI VALLEY FOR THE REMAINDER OF THE WEEK. THIS WILL RESULT IN MAINLY RAIN FREE WEATHER AND VERY HOT AFTERNOON HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S...ESPECIALLY TOWARDS NEXT WEEKEND. CJC && .AVIATION... 18Z TAF CYCLE VFR CEILINGS AND VISIBILITIES WILL PREVAIL AT ALL SITES THROUGH THIS EVENING AS HIGH PRESSURE REMAINS OVER THE MID SOUTH. DEEPER MOISTURE NOTED FROM THE GOES SATELLITE SOUNDER ALONG AND WEST OF THE MISSISSIPPI RIVER. WEAK CAPPING...STRONG HEATING...AND INCREASED MOISTURE SHOULD ALLOW FOR ISOLATED THUNDERSTORMS IN THE VICINITY OF KMEM AND KJBR THIS AFTERNOON. SOUTHWEST WINDS SHOULD CONTINUE BETWEEN 5 AND 10 KTS. A SHORTWAVE OVER THE PLAINS STATES THIS AFTERNOON WILL MOVE EAST TONIGHT AND MAY HELP TO INCREASE CONVECTIVE COVERAGE OVER THE MID SOUTH FROM WEST TO EAST THIS EVENING. HAVE MAINTAINED TEMPO GROUPS FOR THUNDERSTORMS AT KJBR (02-05Z)...KMEM (03-06Z)...AND KMKL (04-07Z)...ALTHOUGH STILL THINK ANY CONVECTION THAT DEVELOPS WILL LIKELY REMAIN LOOSELY ORGANIZED. CONFIDENCE LOWER THAN PREFERRED REGARDING TEMPO CONDITIONS. CONVECTION SHOULD DIMINISH IN COVERAGE LATER TONIGHT AND MAINTAINED VCTS. BEST CHANCES FOR SHOWERS AND THUNDERSTORMS ON MONDAY MORNING WILL BE IN THE VICINITY OF KTUP WITH EVEN HIGHER CHANCES ANTICIPATED BY MONDAY AFTERNOON AS WEAK COLD FRONT MOVES SOUTH. RAIN CHANCES SHOULD END FURTHER NORTH AT KJBR...KMKL BY MIDDAY. WINDS WILL BECOME NORTHERLY AROUND 10 KTS BEHIND THE FRONT LATER MONDAY MORNING AT NORTHERN TAF SITES. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 68 83 60 81 / 40 40 10 10 MKL 63 81 54 79 / 40 40 10 10 JBR 64 80 55 81 / 50 30 10 0 TUP 63 86 58 81 / 20 40 20 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 20, 3:53 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 353 PM CDT SUN MAY 20 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 353 PM CDT SUN MAY 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL APPROACH THE MID SOUTH TONIGHT. A FEW STRONG THUNDERSTORMS AND PERHAPS AN ISOLATED SEVERE THUNDERSTORM ALONG THE MISSISSIPPI RIVER THIS EVENING AND ACROSS THE ENTIRE MIDSOUTH TONIGHT. DAMAGING WINDS UP TO 60 MPH IS THE MAIN THREAT WITH ANY THUNDERSTORM THAT REACHES SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW STRONG THUNDERSTORMS TO PERHAPS AN ISOLATED SEVERE THUNDERSTORM ARE POSSIBLE ALONG AND SOUTH OF INTERSTATE 40 MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 20, 4:27 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 427 PM CDT SUN MAY 20 2012 MOZ115-TNZ001-202145- PEMISCOT MO-LAKE TN- 427 PM CDT SUN MAY 20 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 445 PM CDT FOR... WEST CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE... EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO 45 MPH WAS LOCATED OVER PEMISCOT COUNTY AT 427 PM CDT. THE STORM WAS NEARLY STATIONARY. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3633 8953 3621 8957 3623 8968 3636 8968 TIME...MOT...LOC 2127Z 291DEG 1KT 3628 8963
Special weather statement, May 20, 4:43 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT SUN MAY 20 2012
TNZ001-202210-
LAKE TN-
443 PM CDT SUN MAY 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 510 PM CDT FOR...
NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 45 MPH
WAS LOCATED OVER REELFOOT LAKE STATE PARK AT 442 PM CDT...MOVING
NORTHEAST AT 10 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAKE COUNTY...INCLUDING LOCATIONS NEAR REELFOOT LAKE STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3651 8935 3637 8938 3635 8940 3632 8940
3631 8944 3640 8948
TIME...MOT...LOC 2142Z 236DEG 7KT 3637 8941Special weather statement, May 20, 4:46 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT SUN MAY 20 2012
MOZ115-TNZ001-202215-
PEMISCOT MO-LAKE TN-
446 PM CDT SUN MAY 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
WEST CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL OR LARGER AND WINDS
TO 55 MPH LOCATED OVER STEWART AT 445 PM CDT. THE STORM WAS NEARLY
STATIONARY.
VERY HEAVY RAINFALL WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3640 8958 3639 8958 3629 8957 3628 8967
3637 8968 3641 8959
TIME...MOT...LOC 2145Z 245DEG 0KT 3635 8964Special weather statement, May 20, 4:46 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT SUN MAY 20 2012
MOZ115-TNZ001-202215-
PEMISCOT MO-LAKE TN-
446 PM CDT SUN MAY 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...
WEST CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS TO
55 MPH LOCATED OVER STEWART AT 445 PM CDT. THE STORM WAS NEARLY
STATIONARY.
VERY HEAVY RAINFALL WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3640 8958 3639 8958 3629 8957 3628 8967
3637 8968 3641 8959
TIME...MOT...LOC 2145Z 245DEG 0KT 3635 8964Special weather statement, May 20, 4:57 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 457 PM CDT SUN MAY 20 2012 ARZ036-TNZ088-202230- CRITTENDEN AR-SHELBY TN- 457 PM CDT SUN MAY 20 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 530 PM CDT FOR... CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... EXTREME WEST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED 4 MILES WEST OF WEST MEMPHIS AT 457 PM CDT... MOVING EAST AT 10 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR MARION AND WEST MEMPHIS...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES WAPANOCCA LAKE. && LAT...LON 3523 9015 3508 9013 3505 9028 3521 9035 TIME...MOT...LOC 2157Z 264DEG 9KT 3515 9025
Special weather statement, May 20, 5:07 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 507 PM CDT SUN MAY 20 2012 ARZ028-MOZ113-115-202230- MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO- 507 PM CDT SUN MAY 20 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 530 PM CDT FOR... NORTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED OVER HORNERSVILLE AT 507 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DUNKLIN...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR GOSNELL AND MANILA...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3619 8999 3595 8988 3584 9018 3606 9019 TIME...MOT...LOC 2207Z 262DEG 7KT 3603 9007
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi | 17 min |
| May 20, 4:57 PM CDT | Special Weather Statement | MEG | Crittenden | 33 min |
| May 20, 5:35 PM CDT | Special Weather Statement | MEG | Crittenden | 25 min |
| May 20, 5:43 PM CDT | Special Weather Statement | MEG | Crittenden | 32 min |
| May 20, 5:55 PM CDT | Special Weather Statement | MEG | Crittenden | 35 min |
| May 20, 6:31 PM CDT | Special Weather Statement | MEG | Crittenden | 29 min |
| May 20, 6:35 PM CDT | Special Weather Statement | MEG | Mississippi | 25 min |
| May 20, 6:40 PM CDT | Flash Flood Warning | MEG | Crittenden | 84 min |
| May 20, 6:58 PM CDT | Special Weather Statement | MEG | Greene | 32 min |
| May 20, 2:42 PM CDT | Special Weather Statement | MEG | Tipton | 33 min |
| May 20, 4:20 PM CDT | Special Weather Statement | MEG | Dyer | 25 min |
| May 20, 4:27 PM CDT | Special Weather Statement | MEG | Lake | 18 min |
| May 20, 4:43 PM CDT | Special Weather Statement | MEG | Lake | 27 min |
| May 20, 4:46 PM CDT | Special Weather Statement | MEG | Lake | 29 min |
| May 20, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Lake | 34 min |
| May 20, 5:15 PM CDT | Special Weather Statement | MEG | Madison | 30 min |
| May 20, 5:17 PM CDT | Special Weather Statement | MEG | Lake | 28 min |
| May 20, 6:08 PM CDT | Special Weather Statement | MEG | Weakley | 22 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.